Singular integral operators on tent spaces

Abstract : We extend the recent results concerning boundedness of the maximal regularity operator on tent spaces. This leads us to develop a singular integral operator theory on tent spaces. Such operators have operator-valued kernels. A seemingly appropriate condition on the kernel is time-space decay measured by off-diagonal estimates with various exponents.
Type de document :
Article dans une revue
Journal of Evolution Equations, Springer Verlag, 2012, 12 (4), pp.741-765
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00653244
Contributeur : Pascal Auscher <>
Soumis le : dimanche 18 mars 2012 - 22:38:38
Dernière modification le : mercredi 4 janvier 2017 - 16:22:17
Document(s) archivé(s) le : mardi 19 juin 2012 - 02:22:10

Fichiers

tent-maxreg-AKMP-revised-5.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-00653244, version 2
  • ARXIV : 1112.4292

Citation

Pascal Auscher, Christoph Kriegler, Sylvie Monniaux, Pierre Portal. Singular integral operators on tent spaces. Journal of Evolution Equations, Springer Verlag, 2012, 12 (4), pp.741-765. 〈hal-00653244v2〉

Partager

Métriques

Consultations de la notice

414

Téléchargements de fichiers

165